# SDR 07FDEA01689

- Difficulty date: May 3, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 53,940 hours, 11,444 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD AFT HINGE FORWARD FITTING INBOARD CENTER HOLE FOUND WITH CORROSION DURING ACCOMPLISHMENT OF EO 1-5750-7-5008.  ORIGINAL HOLE DIAMETER = 0.580"; FINAL HOLE DIAMETER = 0.657".  [SUP 05-14-07]  COMPLIED WITH FEDEX EA 1-5750-109875, CLASSIFIED AS MAJOR REPAIR AS PER FEDEX GMM 6-2-100.
